I just found a little shard I had dropped but flushed it down the toilet.Normally I wouldve smoked/slammed it, but my jaw hurts so fucking bad it was a good reminder I dont need to complicate things anymore I've never done meth and not regretted it afterwards. Drug addiction is so silllllllllllly i don't mind coming down anymore for some odd reason. i kind of like feeling everything sort of come back and riding the emotional roller coaster then finally finding some blankets and closing my eyes. use though, and it might be a bad sign.] but yes, drug addiction is very been there, done that.I get up, resigned to the fact that I cant sleep, maybe play ps3, have a bath, or even get ready for work(ah crap).. If it's been 40 hours since you stopped using and you still haven't slept it is either that you have a slow metabolism with meth thus experience a longer than normal half like (12 hours is normal I believe), or your meth was cut with a RC that has an even longer half life. Anyways, I was just coming up on a little meth, smokin cigs and all was well with the world..I thought to myself, "1 more bump can't hurt"... Who do you think forgot they took 225mg of Tramadol Hcl (Semi-synthetic Opioid-analgesic that lowers your seizure threshhold) and .1g of Heroin earlier in the day...that's right.. All of a sudden, I get a massive migraine and am tearing up from the pain, also, I'd just read a thread where sudden onset migraine whilst using meth can be indicative of an imminent stroke, so paranoid terrible headache...

Getting more desperate, I looked in the medicine cabinet to see if I had ANYTHING that would even remotely help and all I found was Abilify 5mg.

All I know if its an antipsychotic like Seroquel but the little research I've managed to gather hasnt done much.

I downed one shot of that but there's no way my stomach can take anymore of that.

Yes I have eaten a good sized meal about 2 hours ago and I have showered.

Some say it makes you tired, some say it causes insomnia, which is the last thing I need right now.

But even if it just mellows me out Im all for it Anyone with any info please share. Depending on how long you were using/quality of your dope it might take awhile. It's like one of the newest antipsychotics available, and it might make things worse. Sounds simple, but this is the only fix i know of without other drugs.

-______- And once again, please use the edit post function instead of creating multiple posts.

let me rephrase that I think he should take a low dose of Clonazepam with Trazodone or just take Trazodone alone at 100 mg or take Xanax alone at around 1mg.

However those things made the crash almost non-existent, just wasn't able to sleep. If you've been that sleep deprived I would usually think of benzodiazepines and turn to temazepam for more steady, longer hypnotic effects so I don't wake up in less than 8 hours, heh, and a low dose booster of triazolam or alprazolam for the stronger short acting hypnotic feeling to fall asleep faster.

I'd suggest hitting up the local health store or grocery and pick up valerian root, melatonin, and l-tyrosine. I know you said you cant stomach it but try and drink as much of that promethazine/dhc shit as you can, the dhc will help bring you down and eventually the promethazine will knock you out. But I don't drink alcohol with methamp which seems to be popular, so benzos are out of the question if you've been tweaking and drinking.

If all else fails, I turn to typical anti-psychotics.